# SDR UPS96220976

- Difficulty date: August 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212UP
- Make and model: Boeing 727247
- Aircraft serial: 21392
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 655612611
- Condition: Corrosion
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, SHEAR TIE IS CORRODED AND FOUND OUT LIMITS.  WHILE REMOVING SHEAR TIE FOUND FRAME SPLICE PLATE TO BE CRACKED.  RECEIVED AND INSTALLED NEW SHEAR TIE AND FABRICATED NEW FRAME SPLICE PLATE AND INSTALLED.  ALL WORK ACCOMPLISHED PER SRM 51-10-6, 51-20-1, 51-30-2, 51-10-2, 51-20-4.
